# SDR AALA20031055

- Difficulty date: September 22, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS  - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTING WAS INOPERATIVE AT SEAT ROWS 18 THROUGH 22.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
